# SDR AALA201801199029

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 52,271 hours, 14,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32 INOPERATIVE.  MAINTENANCE SECURED THE CONNECTOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW MM 33-51-00.
